- -

A Lyapunov inequality for a second order nonlinear differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Lyapunov inequality for a second order nonlinear differential equation

Show full item record

Almenar, P.; Jódar Sánchez, LA. (2011). A Lyapunov inequality for a second order nonlinear differential equation. Applied Mathematics Letters. 24(4):524-527. doi:10.1016/j.aml.2010.11.006

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64626

Files in this item

Item Metadata

Title: A Lyapunov inequality for a second order nonlinear differential equation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper presents a Lyapunov-type inequality for the second order nonlinear equation (r(x)y')' + p(x)f(y(x)) = 0, with r(x), p(x) > 0 and f(y) odd and positive for y > O. It also compares it with similar results. (C) ...[+]
Subjects: Distance between zeroes , Lyapunov inequality , Second order functional differential equation , Second order nonlinear differential equation , Lyapunov , Second order nonlinear equations , Second orders , Differential equations , Lyapunov methods , Nonlinear equations
Copyrigths: Cerrado
Source:
Applied Mathematics Letters. (issn: 0893-9659 )
DOI: 10.1016/j.aml.2010.11.006
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.aml.2010.11.006
Thanks:
This work has been partially supported by the Spanish M.C.Y.T. grant DPI2010-20891-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record